Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 82, NWS Melbourne, FL

December 20, 2018Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Dec 20, 2018, 2:25 PM EST for Brevard County, Florida. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 20, 2018, 2:25 PM EST (19:25 UTC)
Expired
Dec 20, 2018, 2:52 PM EST
In force
27 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 49 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 20, 2:35 PM ESTTSTM WND GST 523 Sw Playalinda Beach, FLUSAF WIND TOWER 3132 MEASURED A PEAK WIND GUST OF 45KT/52MPH FROM THE SOUTHWEST.
Dec 20, 2:35 PM ESTTSTM WND GST 555 N Cape Canaveral, FLUSAF WIND TOWER 403 MEASURED A PEAK GUST OF 48KT/55MPH FROM THE SOUTHWEST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 20, 7:55 AM ESTTornado WatchSPC7 hr
Dec 20, 2:15 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.4 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2018-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2018-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

376 
WUUS52 KMLB 201925
SVRMLB
FLC009-202030-
/O.NEW.KMLB.SV.W.0082.181220T1925Z-181220T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
225 PM EST THU DEC 20 2018

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northeastern Brevard County in Florida...

* Until 330 PM EST.

* At 225 PM EST, a severe thunderstorm was located near Titusville
  Airport, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Titusville, Rockledge, Cocoa, Cocoa Beach and Cape Canaveral. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2839 8056 2832 8076 2856 8083 2874 8081
      2883 8073 2874 8064 2860 8054 2845 8050
TIME...MOT...LOC 1925Z 234DEG 22KT 2854 8071 

HAIL...<.75IN
WIND...60MPH
 
$$

Rodriguez
3 follow-up statements
229 
WWUS52 KMLB 201934
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
234 PM EST THU DEC 20 2018

FLC009-202030-
/O.CON.KMLB.SV.W.0082.000000T0000Z-181220T2030Z/
Brevard FL-
234 PM EST THU DEC 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EST
FOR NORTHEASTERN BREVARD COUNTY...

At 233 PM EST, a severe thunderstorm was located near Merritt Island 
Wildlife Refuge, or near Playalinda Beach, moving northeast at 45 
mph. At 2:20 PM EST a 58 mph wind gust was reported east of 
Titusville. 

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cape Canaveral, Port Canaveral, Playalinda Beach, Merritt Island and
Merritt Island Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2841 8058 2837 8071 2846 8074 2863 8077
      2869 8077 2881 8071 2876 8066 2860 8054
      2845 8050
TIME...MOT...LOC 1933Z 234DEG 22KT 2857 8066 

HAIL...<.75IN
WIND...60MPH
 
$$

Rodriguez
005 
WWUS52 KMLB 201943
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
243 PM EST THU DEC 20 2018

FLC009-202030-
/O.CON.KMLB.SV.W.0082.000000T0000Z-181220T2030Z/
Brevard FL-
243 PM EST THU DEC 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EST
FOR NORTHEASTERN BREVARD COUNTY...

At 242 PM EST, a severe thunderstorm was located near Playalinda 
Beach, moving northeast at 45 mph. At 2:20 PM EST a 58 mph wind gust 
was reported east of Titusville, with additional gusts around 55 mph 
reported across the Cape.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cape Canaveral, Port Canaveral, Playalinda Beach, Merritt Island and
Jetty Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2841 8058 2838 8068 2860 8068 2873 8064
      2860 8054 2845 8050
TIME...MOT...LOC 1942Z 234DEG 22KT 2861 8060 

HAIL...<.75IN
WIND...60MPH
 
$$

Rodriguez
855 
WWUS52 KMLB 201952
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
252 PM EST THU DEC 20 2018

FLC009-202002-
/O.CAN.KMLB.SV.W.0082.000000T0000Z-181220T2030Z/
Brevard FL-
252 PM EST THU DEC 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BREVARD COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EST for
Florida.

LAT...LON 2841 8058 2838 8068 2860 8068 2873 8064
      2860 8054 2845 8050
TIME...MOT...LOC 1950Z 234DEG 22KT 2865 8054 

$$

Rodriguez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 20, 8:58 AM EST, 5 hours 27 minutes earlier.

Area forecast discussion, Dec 20, 8:58 AM EST, 5 hours 27 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
858 AM EST Thu Dec 20 2018

.UPDATE...
..Enhanced Risk of Severe Storms With Heavy Rains Over East Central
Florida Today...

Tornado Watch number 439 in place for all counties and adjacent
Atlantic waters through 4 PM, except Martin and St. Lucie
counties. Initial line of storms impacting the I-4 corridor
and metro Orlando through Volusia county this morning is just the
initial round of activity, which will continue to unfold during
the remainder of the afternoon.

All persons should remain alert to the changing conditions and be
prepared to move to a place of safety in a sturdy enclosed room if
a warning is issued for your location.

&&

.AVIATION...
Strong/gusty winds wl mix down to the surface through the day.
Periods of MVFR-brief IFR and brief convective wind gusts 30- 40kt
or higher are likely in scattered to numerous storms through
afternoon. Greater threat for storms south of KMCO as we head
into afternoon. May be a brief lull in the winds late day or
early evening, but after an expected squall line traverses the
area later today SWRLY winds will again pick up later this evening
and overnight as the pgrad tightens into Fri with frontal
passage.

Sustained winds could approach 25 kts at some TAF sites on Fri
possibly requiring an Airport Weather Warning (AWW) at KMCO/KORL and
KDAB airports.

&&

.MARINE...
Storm impacts will include frequent cloud to water lightning,
torrential downpours, hail, damaging wind gusts in excess of 50
kts, and/or waterspouts.

A Small Craft Advisory is in effect for all areas. A Gale Warning
will start at 15Z/10AM areawide as winds quickly increase to
25-30kts away from the coast with frequent gusts expected to Gale
Force through the remainder of the day and tonight. Seas will be
slower to build but will gradually increase to 5-7 ft near shore
and 8-11 ft offshore/Gulf Stream.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  62  65  43 / 100  70  40   0
MCO  75  62  63  45 / 100  70  40   0
MLB  80  62  64  46 / 100  80  40   0
VRB  82  63  65  45 /  90 100  40   0
LEE  73  63  63  42 / 100  70  50   0
SFB  75  60  65  43 / 100  70  50   0
ORL  76  61  64  45 / 100  70  50   0
FPR  81  62  65  44 /  90 100  40   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory until 6 PM EST this evening for Coastal
     Volusia County-Indian River-Inland Volusia County-Martin-
     Northern Brevard County-Okeechobee-Orange-Osceola-Seminole-
     Southern Brevard County-St. Lucie.

     Tornado Watch until 4 PM EST this afternoon for Coastal Volusia
     County-Indian River-Inland Volusia County-Northern Brevard
     County-Northern Lake County-Okeechobee-Orange-Osceola-
     Seminole-Southern Brevard County-Southern Lake County.

AM...Tornado Watch until 4 PM EST this afternoon for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Volusia-Brevard County
     Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory until 10 AM EST this morning for Flagler
     Beach to Volusia-Brevard County Line 0-20 nm-Flagler Beach
     to Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
     60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
     nm-Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

     Gale Warning until 4 AM EST Saturday for Flagler Beach to
     Volusia-Brevard County Line 0-20 nm-Flagler Beach to
     Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
     Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
     60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
     nm-Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

&&

JP/AC/KR
Hazardous weather outlook, Dec 20, 2:25 PM EST, 0 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
225 PM EST Thu Dec 20 2018

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-202200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
225 PM EST Thu Dec 20 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...Severe Thunderstorm Watch for Brevard, Indian River, Okeechobee,
Saint Lucie and Martin Counties until 9 PM...

.THUNDERSTORM IMPACT...
At 230 PM, a squall line was located from Titusville to Fort Drum to
the west shore of Lake Okeechobee, and was moving eastward at around
35 to 40 MPH, while individual cells were moving northeast at around
50 MPH.

This line will continue to move eastward, and bring the threat for
severe storms with damaging wind gusts, flooding from torrential
rainfall, and an isolated tornado, to the watch area into early this
evening, with most of the activity moving offshore the Treasure
Coast by around 6 or 7 PM.

Persons in the watch area should stay informed of the hazardous
weather threat into this evening, and be prepared to take action to
protect like and property in advance of storms. Listen to NOAA
weather radio, commercial television or radio stations, or your
cable or satellite television provider for later statements
concerning this severe weather event.

.FLOOD IMPACT...
Widespread showers and scattered lightning storms may provide
multiple rounds of heavy downpours today and this evening. Total
rainfall amounts of 1 to 2 inches will be widespread with locally
higher amounts up to 4 inches possible in some locations through
this evening.

.HIGH WIND IMPACT...
Gusty southerly winds of 15 to 25 mph with frequent gusts to 30 to
40 mph will continue ahead of the approaching squall line. A Lake
Wind Advisory remains in effect until early evening.

.RIP CURRENT IMPACT...
Gusty southerly winds will produce a strong longshore current along
the beaches of east central Florida today. A Moderate rip current
risk for strong rip currents are also likely near piers, jetties and
reefs. Entering the very chilly surf is not recommended even for
advanced swimmers. If you do, only swim near a life guard and do not
swim alone.

.MARINE THUNDERSTORM GUST IMPACT...
Strong to severe storms will affect the Space and Treasure Coast and
Lake Okeechobee regions into early this evening. Storms will be fast-
moving from the west and southwest and may produce wind gusts well
in excess of 35 knots. Storms will move rapidly across the
intracoastal and near shore Atlantic waters through this afternoon
and evening.

Inland lakes are not immune from the effects of strong storms and
hazardous boating conditions can quickly develop over lakes with
gusty winds and frequent lightning. Be prepared to seek safe harbor
well before a storm approaches your area.

.WIND AND SEA IMPACT...
Very hazardous boating conditions will occur today ahead of an
approaching strong cold front. Small craft advisories are in
effect near the coast with a Gale Warnings over all of the waters
beyond 20 nautical miles through tonight.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Strong, gusty west winds are expected on Friday behind a strong
cold front. Increasing winds over the Atlantic will produce
hazardous marine conditions through Saturday, with gale force
winds expected through Friday night. Unseasonably cooler
temperatures are expected Friday afternoon through Monday morning.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather. Formal activation will be
needed when warnings are issued. If severe wind or hail is observed
please relay your report to the National Weather Service office in
Melbourne at 3 2 1 2 5 5 0 2 1 2. Please report any rainfall amounts
of 2 inches or greater.

TES/JP/AC

In the hours before

Local storm report, Dec 20, 1:51 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
151 PM EST THU DEC 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND GST     4 NNE PORT SAINT JOHN   28.53N 80.77W
12/20/2018  M54 MPH          Brevard            FL   OTHER FEDERAL

            USAF TOWER KSC-1007 MEASURED WIND GUST OF 47KT/54MPH FROM
            THE SW

&&

JRS
Local storm report, Dec 20, 1:53 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
153 PM EST THU DEC 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND GST     3 W KENNEDY SPACE CENTE 28.64N 80.75W
12/20/2018  M46 MPH          Brevard            FL   OTHER FEDERAL

            USAF TOWER KSC-0714 MEASURED WIND GUST OF 40KT/46MPH FROM
            S

&&

JRS
Local storm report, Dec 20, 1:54 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
154 PM EST THU DEC 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND GST     3 E HAULOVER CANAL      28.74N 80.70W
12/20/2018  M53 MPH          Brevard            FL   OTHER FEDERAL

            USAF TOWER KSC-0019 MEASURED WIND GUST OF 46KT/53MPH FROM
            SSW

&&

JRS
Special weather statement, Dec 20, 2:05 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Melbourne FL
205 PM EST THU DEC 20 2018

FLZ047-141-147-201930-
Southern Brevard County FL-Coastal Volusia FL-
Northern Brevard County FL-
205 PM EST THU DEC 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BREVARD AND SOUTHEASTERN
VOLUSIA COUNTIES UNTIL 230 PM EST...

At 205 PM EST, Doppler radar was tracking a line of strong
thunderstorm located from south of Edgewater to near Lone Cabbage
Fish Camp, moving northeast at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Titusville, Rockledge, Cocoa, Cocoa Beach and Cape Canaveral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 400 PM EST for east central
Florida.

LAT...LON 2839 8056 2833 8057 2823 8056 2823 8086
      2835 8086 2843 8090 2847 8090 2847 8088
      2848 8087 2851 8089 2853 8094 2856 8093
      2860 8096 2893 8096 2893 8078 2860 8054
      2846 8049
TIME...MOT...LOC 1905Z 242DEG 44KT 2840 8091

Rodriguez
Local storm report, Dec 20, 2:22 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
222 PM EST THU DEC 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     TSTM WND GST     VERO BEACH AIRPORT      27.65N 80.42W
12/20/2018  M44 MPH          INDIAN RIVER       FL   ASOS

            KVRB ASOS MEASURES WIND GUST OF 38KT/44MPH FROM S

&&

JRS
Local storm report, Dec 20, 2:25 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
225 PM EST THU DEC 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     3 W KENNEDY SPACE CENTE 28.64N 80.75W
12/20/2018  M41 MPH          Brevard            FL   OTHER FEDERAL

            USAF TOWER KSC-0714 MEASURED WIND GUST OF 36KT/41MPH FROM
            WSW

&&

JRS

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 3:46 AM ESTGale WarningMLB48 hr
Dec 20, 4:12 AM ESTBeach Hazards StatementMLBVolusia14 hr
Dec 20, 4:15 AM ESTLake Wind AdvisoryMLBOkeechobee, Orange, Osceola, Seminole, Volusia14 hr
Dec 20, 8:17 AM ESTSpecial Weather StatementMLBLake58 min
Dec 20, 8:23 AM ESTTornado WarningMLBLake, Orange22 min
Dec 20, 9:14 AM ESTSpecial Weather StatementMLBOrange, Seminole, Volusia61 min
Dec 20, 9:25 AM ESTTornado WarningMLBOrange35 min
Dec 20, 9:37 AM ESTSpecial Marine WarningMLB3 hr
Dec 20, 10:00 AM ESTAreal Flood AdvisoryMLBLake, Orange, Osceola, Seminole, Volusia2 hr
Dec 20, 10:18 AM ESTSpecial Weather StatementMLBOrange, Seminole, Volusia57 min
Dec 20, 10:46 AM ESTTornado WarningMLBSeminole, Volusia29 min
Dec 20, 11:01 AM ESTTornado WarningMLBVolusia29 min
Dec 20, 11:24 AM ESTTornado WarningMLBVolusia19 min
Dec 20, 11:35 AM ESTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola, Seminole, Volusia55 min
Dec 20, 12:02 PM ESTTornado WarningMLBBrevard, Seminole, Volusia28 min
Dec 20, 12:21 PM ESTAreal Flood AdvisoryMLBBrevard, Lake, Orange, Osceola, Seminole, Volusia3 hr
Dec 20, 12:25 PM ESTSpecial Marine WarningMLB110 min
Dec 20, 12:33 PM ESTSevere Thunderstorm WarningMLBBrevard, Seminole, Volusia27 min
Dec 20, 12:57 PM ESTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola63 min
Dec 20, 1:42 PM ESTSpecial Weather StatementMLBOkeechobee48 min
Dec 20, 2:02 PM ESTSpecial Marine WarningMLB3 hr
Dec 20, 2:05 PM ESTSpecial Weather StatementMLBBrevard25 min
Dec 20, 2:19 PM ESTSpecial Marine WarningMLB3 hr
Dec 20, 2:59 PM ESTSpecial Weather StatementMLBIndian River, Martin, Saint Lucie61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.